# SDR DALA2021112907341

- Difficulty date: November 23, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,522 hours, 38,517 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 3L DOOR SLIDE LIGHT ILLUMINATED WITH DOOR DISARMED. CORRECTIVE ACTION: PERFORMED 3L DOOR ESCAPE CHECK PER B757 AMM 25-66 UNABLE TO DUPLICATE FAULT AT THIS TIME & PLAC RMVD. (8365802)
